BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article | Monograph
    Number of items: 13.

    Article

    Bucić, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. (2020) Halfway to Rota's basis conjecture. International Mathematics Research Notices 2020 (21), pp. 8007-8026. ISSN 1073-7928.

    Benzing, F. and Pokrovskiy, Alexey and Sudakov, B. (2020) Long directed rainbow cycles and rainbow spanning trees. European Journal of Combinatorics 88 (103102), ISSN 0195-6698.

    Bucic, M. and Kwan, M. and Pokrovskiy, Alexey and Sudakov, B. and Tran, T. and Wagner, A.Z. (2020) Nearly-linear monotone paths in edge-ordered graphs. Israel Journal of Mathematics 238 , pp. 663-685. ISSN 0021-2172.

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2020) Embedding rainbow trees with applications to graph labelling and decomposition. Journal of the European Mathematical Society 22 (10), pp. 3101-3132. ISSN 1435-9855.

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2019) Decompositions into spanning rainbow structures. Proceedings of the London Mathematical Society 119 (4), pp. 899-959. ISSN 0024-6115.

    Pokrovskiy, Alexey and Sudakov, B. (2019) A counterexample to Stein's Equi-n-square Conjecture. Proceedings of the American Mathematical Society 147 (6), pp. 2281-2287. ISSN 0002-9939.

    Pokrovskiy, Alexey and Sudakov, B. (2018) Linearly many rainbow trees in properly edge-coloured complete graphs. Journal of Combinatorial Theory, Series B , ISSN 0095-8956.

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2018) Ramsey goodness of bounded degree trees. Combinatorics, Probability and Computing 27 (3), pp. 289-309. ISSN 0963-5483.

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2017) A remark on Hamilton cycles with few colors. Moscow Journal of Combinatorics and Number Theory 7 (3), ISSN 2220-5438.

    Alon, N. and Pokrovskiy, Alexey and Sudakov, B. (2017) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Israel Journal of Mathematics 222 (1), pp. 317-331. ISSN 0021-2172.

    Pokrovskiy, Alexey and Sudakov, B. (2017) Ramsey goodness of paths. Journal of Combinatorial Theory, Series B 122 , pp. 384-390. ISSN 0095-8956.

    Monograph

    Pokrovskiy, Alexey and Sudakov, B. (2019) Linearly many rainbow trees in properly edge-coloured complete graphs. Technical Report. Birkbeck College, University of London, London, UK.

    Noga, A. and Pokrovskiy, Alexey and Sudakov, B. (2018) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Technical Report. Birkbeck College, University of London, London, UK.

    This list was generated on Sat Oct 23 05:16:39 2021 BST.